# SDR SWIA202156874

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR Â€“ CHAFE ON EXTERIOR SKIN UPPER MID POINT.   (C-CHECK) RO 3/10/2021    REPAIRED CARGO DOOR EXTERIOR SKIN UPPER MID POINT REF REO 601R-52-31-340 REV -- DATED 2021-02-16. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETIALS
